Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 11, NWS Little Rock, AR

May 7, 2012Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this flash flood warning at May 7, 2012, 9:26 AM CDT for Monroe County, Prairie County, Arkansas. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 9:26 AM CDT (14:26 UTC)
Expired
May 7, 2012, 10:52 AM CDT
In force
86 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 95 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
-91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WGUS54 KLZK 071426
FFWLZK
ARC095-117-071630-
/O.NEW.KLZK.FF.W.0011.120507T1426Z-120507T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 AM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  MONROE COUNTY IN EASTERN ARKANSAS...

* UNTIL 1130 AM CDT

* AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED  
  TO TRACK AREAS OF MODERATE RAINFALL AFFECTING THE WARNED AREA. 
  THREE TO FOUR INCHES OF RAIN HAS FALLEN ACROSS EAST CENTRAL        
  ARKANSAS THIS MORNING...AND UP TO AN ADDITIONAL INCH OF RAIN IS    
  POSSIBLE THIS MORNING.   

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DE VALLS BLUFF...     CLARENDON...          BRINKLEY...
  ULM...                ROE...                PEPPERS LANDING...
  PALMER...             HOLLY GROVE...        HALLSVILLE...
  DOBBS LANDING...      BISCOE...             ALLENDALE...
  ALFREY...             ZENT...               RAGTOWN...
  PINE CITY...          MONROE...             LAWRENCEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3435 9106 3451 9127 3453 9126 3454 9129
      3456 9130 3458 9152 3503 9149 3502 9136
      3491 9136 3492 9129 3498 9129 3500 9114
      3492 9114 3491 9111 3486 9109 3474 9110
      3473 9104

$$

55
1 follow-up statement
716 
WGUS74 KLZK 071552
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 AM CDT MON MAY 7 2012

ARC095-117-071606-
/O.CAN.KLZK.FF.W.0011.000000T0000Z-120507T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE AR-PRAIRIE AR-
1052 AM CDT MON MAY 7 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN PRAIRIE AND
MONROE COUNTIES IS CANCELLED...

RAINFALL WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH 
NOON.

LAT...LON 3435 9106 3451 9127 3453 9126 3454 9129
      3456 9130 3458 9152 3503 9149 3502 9136
      3491 9136 3492 9129 3498 9129 3500 9114
      3492 9114 3491 9111 3486 9109 3474 9110
      3473 9104

$$

55

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 7, 6:35 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 7, 6:35 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 AM CDT MON MAY 7 2012

.AVIATION...

OVERALL VFR CEILINGS TODAY WITH AT TIMES AREAS OF MVFR WHILE
ISOLATED IFR...WITH SHOWERS AND THUNDERSTORMS. THIS MORNING MAINLY
ISOLATED TO SCATTERED CONVECTION THEN AN ADDITIONAL ROUND OF
CONVECTION THIS AFTERNOON TO EVENING AS THE COLD FRONT GRADUALLY
MOVES THROUGH THE STATE. THE CHANCE OF CONVECTION WILL HOLD IN THE
TAFS UNTIL THE COLD FRONT PASSES...WITH ONLY ISOLATED SHOWERS OR
LIGHT RAIN BEHIND THE FRONT. AN ISOLATED STRONG TO SEVERE STORM WILL
BE POSSIBLE TODAY. WINDS WILL BE SW TO SE AT 5 TO 12 KNOTS AHEAD OF
THE FRONT THEN BECOMING NW 7 TO 15 KNOTS BEHIND THE FRONT. (59)

&&

.PREV DISCUSSION... /ISSUED 344 AM CDT MON MAY 7 2012/

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

CONVECTION HAS INCREASED ACROSS NORTH CENTRAL ARKANSAS IN THE LAST
HOUR...AS WEAK DISTURBANCE MOVES ACROSS SOUTHERN MISSOURI AND
NORTHERN ARKANSAS AHEAD OF SURFACE COLD FRONT. SOME SMALL HAIL IS
POSSIBLE WITH THIS ACTIVITY...BUT NOT EXPECTING SEVERE CRITERIA TO
BE MET EARLY THIS MORNING.

ATTENTION WILL TURN TO THE COLD FRONT CURRENTLY NORTH OF INTERSTATE
44 IN OKLAHOMA AND MISSOURI. AS SURFACE LOW MOVES INTO THE GREAT
LAKE REGION TODAY...THE PROGRESSION OF THE FRONT WILL SLOW
DOWN...AND KEEP RAIN CHANCES OVER MUCH OF THE STATE TODAY. THE
HIGHEST RAIN CHANCES WILL BE ACROSS THE NORTH AND EAST...AS UPPER
ENERGY WILL ALLOW THE BEST LIFT ACROSS THESE AREAS.

THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA
TODAY. WHILE WEAK WIND SHEAR WILL PRECLUDE A TORNADO
RISK...DOWNBURST WINDS AND LARGE HAIL WILL BE POSSIBLE DUE TO
INSTABILITY LEVELS AND HIGH DEWPOINTS/MOISTURE AMOUNTS ACROSS THE
AREA.

EVEN WITH THE SCATTERED TO NUMEROUS THUNDERSTORMS...RAINFALL AMOUNTS
WILL GENERALLY REMAIN UNDER AN INCH...WITH THE HIGHEST TOTALS ACROSS
THE EAST.

AS THE SURFACE LOW CONTINUES TO MOVE OFF TO THE NORTHEAST...THE
FRONT WILL STALL ACROSS SOUTHERN ARKANSAS TONIGHT...WITH RAIN
CHANCES CONTINUING INTO TUESDAY ACROSS THE SOUTHERN HALF OF THE
STATE.

COOLER AIR COURTESY OF CANADIAN HIGH PRESSURE WILL FOLLOW THE
FRONT...WITH TEMPERATURES RETURNING TO NEAR NORMAL READINGS FOR
TUESDAY AND BEYOND. HIGHS WILL GENERALLY BE IN THE 70S...WITH LOWS
IN THE UPPER 40S AND 50S.
&&

.LONG TERM...FRIDAY THROUGH SUNDAY

HIGH PRESSURE WILL BE OVER THE STATE ON FRIDAY AND BRING DRY WEATHER
AND CLOSER TO NORMAL TEMPERATURES TO THE STATE. LATE ON SATURDAY A
COLD FRONT IS FORECAST TO SAG INTO THE STATE AND BRING A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS. ON SUNDAY THE FRONT SHOULD SLIP
A BIT MORE SOUTH WHERE ANY CONVECTION WOULD BE FOCUSED. UNCERTAINTY
REMAINS IN THE MODELS AND THIS FORECAST MAY BE ADJUSTED.
TEMPERATURES WILL BE MUCH CLOSER TO NORMAL IN THE EXTENDED FORECAST.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, May 7, 8:11 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 AM CDT MON MAY 7 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
811 AM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...ALONG AREAS ALONG AND TO THE SOUTH OF INTERSTATE 40.

THE CHANCES FOR SEVERE THUNDERSTORMS WILL BE MAXIMIZED IN AREAS
WHERE BREAKS IN CLOUD COVER ALLOW FOR SOLAR HEATING. ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS WILL BE CAPABLE OF LARGE
HAIL...BRIEF...BUT INTENSE WIND GUSTS...AND VERY HEAVY RAINFALL.

THE OVERALL SEVERE THREAT WILL GRADUALLY DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN ARKANSAS ON TUESDAY.
THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...ACROSS THE SLIGHT RISK
AREA...MAINLY BETWEEN 2 PM AND 9 PM MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55

In the hours before

Special weather statement, May 7, 5:59 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT MON MAY 7 2012

ARZ046-047-057-071145-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
559 AM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PRAIRIE...MONROE
AND NORTHERN ARKANSAS COUNTIES UNTIL 645 AM CDT...

AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...3 MILES SOUTH OF BAYLESS...OR 7
MILES SOUTH OF BRINKLEY...MOVING EAST AT 20 MPH.

SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          BRINKLEY...           PALMER...
  HOLLY GROVE...        DOBBS LANDING...      ALLENDALE...
  ALFREY...             RAGTOWN...            PINE CITY...
  MONROE...             LAWRENCEVILLE...      KEEVIL...
  INDIAN BAY...         DUNCAN...             DAGMAR WMA...
  CROCKETTS BLUFF...    CASSCOE...            BRASFIELD...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 206 AND 217.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3435 9105 3450 9136 3490 9136 3491 9111
      3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1058Z 270DEG 17KT 3478 9120

/59
Special weather statement, May 7, 6:15 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 AM CDT MON MAY 7 2012

ARZ016-024-025-033-034-045>047-071200-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE
AR-WHITE AR-WOODRUFF AR-
615 AM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...WHITE...NORTHERN
PRAIRIE...NORTHERN MONROE...NORTHEASTERN LONOKE...SOUTHERN JACKSON...
EXTREME SOUTHERN INDEPENDENCE AND EXTREME EASTERN CLEBURNE COUNTIES
UNTIL 700 AM CDT...

AT 613 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES WEST OF WRIGHTS CORNER...OR
8 MILES NORTHEAST OF SEARCY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             HAZEN...              DES ARC...
  BRINKLEY...           AUGUSTA...            WEST POINT...
  TUPELO...             THURMAN...            STEPROCK...
  SISEMORE...           RUSSELL...            PRYOR...
  PRAIRIE CENTER...     PLEASANT PLAINS...    PATTERSON...
  MCRAE...              MCFADDEN...           MCCRORY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3499 9105 3499 9114 3492 9114 3491 9111
      3483 9110 3475 9190 3555 9182 3554 9103
      3501 9103
TIME...MOT...LOC 1115Z 273DEG 20KT 3535 9166

224
Special weather statement, May 7, 6:53 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 AM CDT MON MAY 7 2012

ARZ046-047-057-071250-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
653 AM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...MONROE AND
NORTHEASTERN ARKANSAS COUNTIES UNTIL 745 AM CDT...

AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...MOVING ACROSS PRAIRIE...MONROE AND
ARKANSAS COUNTIES...WITH THE STRONGEST STORM NEAR PEPPERS LAKE...OR
NEAR DE VALLS BLUFF...MOVING EAST AT 20 MPH.

SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.

* LOCATIONS IMPACTED INCLUDE...
  DE VALLS BLUFF...     CLARENDON...          ULM...
  ST. CHARLES...        ROE...                PEPPERS LANDING...
  PALMER...             HOLLY GROVE...        DOBBS LANDING...
  ALMYRA...             ALLENDALE...          TOLLVILLE...
  RAGTOWN...            PINE CITY...          MONROE...
  LAWRENCEVILLE...      KEEVIL...             INDIAN BAY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3421 9107 3434 9144 3458 9154 3478 9155
      3483 9110 3474 9110 3474 9108 3461 9105
TIME...MOT...LOC 1152Z 280DEG 16KT 3474 9143

/59
Special weather statement, May 7, 6:58 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 AM CDT MON MAY 7 2012

ARZ033-034-045>047-071245-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
658 AM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...SOUTHERN
WHITE...PRAIRIE...NORTHERN MONROE AND EASTERN LONOKE COUNTIES UNTIL
745 AM CDT...

AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR HARRYS...OR NEAR DES
ARC...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              DES ARC...            DE VALLS BLUFF...
  CLARENDON...          BRINKLEY...           THURMAN...
  PRAIRIE CENTER...     PEPPERS LANDING...    PARKERS CORNER...
  MCCREANOR...          HUNTER...             HALLSVILLE...
  DOBBS LANDING...      CARLISLE...           BISCOE...
  BARRETTSVILLE...      ALLENDALE...          ALFREY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 178 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3462 9185 3508 9183 3509 9103 3501 9103
      3499 9105 3499 9114 3492 9114 3491 9111
      3487 9111 3486 9109 3474 9110 3473 9104
      3467 9104
TIME...MOT...LOC 1158Z 274DEG 20KT 3493 9151

224
Local storm report, May 7, 7:04 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      NEWPORT                 35.63N 91.24W
05/07/2012                   JACKSON            AR   BROADCAST MEDIA

            HIGHWAY 14 BETWEEN OIL TROUGH AND NEWPORT IS COVERED BY
            WATER. RELAYED BY KAIT IN JONESBORO.

&&

58
Local storm report, May 7, 9:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HEAVY RAIN       CLARENDON               34.70N 91.31W
05/07/2012  M4.40 INCH       MONROE             AR   CO-OP OBSERVER

            COOP MEASURED 4.40 INCHES OF RAIN.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:19 AM CDTSpecial Weather StatementLZKCleburne31 min
May 7, 3:30 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp60 min
May 7, 3:40 AM CDTSpecial Weather StatementLZKIndependence, Jackson60 min
May 7, 3:48 AM CDTSpecial Weather StatementLZKCleburne47 min
May 7, 3:53 AM CDTSevere Thunderstorm WarningLZKCleburne37 min
May 7, 4:20 AM CDTSpecial Weather StatementLZKWhite30 min
May 7, 4:37 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp58 min
May 7, 4:49 AM CDTSpecial Weather StatementLZKMonroe, Woodruff46 min
May 7, 4:59 AM CDTSpecial Weather StatementLZKJackson, White56 min
May 7, 5:20 AM CDTSevere Thunderstorm WarningLZKWhite25 min
May 7, 5:47 AM CDTSevere Thunderstorm WarningLZKWhite, Woodruff13 min
May 7, 5:51 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff24 min
May 7, 5:59 AM CDTSpecial Weather StatementLZKMonroe46 min
May 7, 6:14 AM CDTFlash Flood WarningLZKJackson, Woodruff3 hr
May 7, 6:15 AM CDTSpecial Weather StatementLZKLonoke, Prairie, White, Woodruff45 min
May 7, 6:21 AM CDTFlash Flood WarningLZKMonroe, Woodruff3 hr
May 7, 6:53 AM CDTSpecial Weather StatementLZKMonroe57 min
May 7, 6:58 AM CDTSpecial Weather StatementLZKMonroe, Prairie47 min
May 7, 3:17 PM CDTSpecial Weather StatementLZKScott43 min
May 7, 3:31 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
May 7, 3:36 PM CDTSpecial Weather StatementLZKPolk44 min
May 7, 3:58 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk47 min
May 7, 4:14 PM CDTSevere Thunderstorm WarningLZKPolk46 min
May 7, 4:43 PM CDTSevere Thunderstorm WarningLZKPike47 min
May 7, 5:06 PM CDTSpecial Weather StatementLZKDallas44 min
May 7, 5:13 PM CDTSevere Thunderstorm WarningLZKDallas47 min
May 7, 5:17 PM CDTSevere Thunderstorm WarningLZKClark, Pike43 min
May 7, 5:40 PM CDTSevere Thunderstorm WarningLZKDallas50 min
May 7, 6:20 PM CDTSpecial Weather StatementLZKClark45 min
May 7, 6:25 PM CDTSpecial Weather StatementLZKOuachita45 min
May 7, 6:47 PM CDTSpecial Weather StatementLZKLincoln43 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.